# SDR CALA2013090290910

- Difficulty date: September 1, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 61,960 hours, 23,563 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Hinge
- Condition: Broken
- Location: Fa Seat
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L - OUTBOARD FLIGHT ATTENDANT SEAT LOWER COMPARTMENT DOOR ONE HINGE IS BROKEN OFF.
